# SDR USAA050885

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Part number: 69620146
- Condition: Cracked
- Location: Airframe
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q6 - VERTICAL STIFFENER, 1.0 INCH RACK, CRACKED, WHEEL WELL FWD BULKHEAD 663 LBL 6.15.  REPLACED STIFFENER IAW EA AND SRM.  (K)
